# SDR VNAA2013052900017

- Difficulty date: May 29, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 20,732 hours, 20,706 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Part serial: 00499
- Condition: Seized
- Location: Ac Bay
- Part time: 13,645 hours, 13,674 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, CREW REPORTED CAPTAIN-SIDE FAN MAKING LOUD NOISE.  CREW ALSO REPORTED LEFT PACK AUTO FAIL MESSAGE AND THAT THE COCKPIT FILLED WITH SMOKE AFTER PULLING INTO GATE.  PASSENGERS WERE UNLOADED IN A NORMAL FASHION AT GATE.  MAINTENANCE INSPECTED AND FOUND SMOKE TO BE FROM LEFT PACK. MAINTENANCE REMOVED AND REPLACED LEFT AIR CYCLE MACHINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
